# SDR C2XA99CL080

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLE-GRR - FLT 3079 - THE CREW REPORTED THE CARGO DORO WARNING LIGHT CAME ON, DURING TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 52-70-1/2 CAT 'C' CONTROL NUMBER 184689.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
